# SDR TWAA0005204

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 48,984 hours, 32,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT ROW 3 WOULD NOT SHUT OFF WHEN POWER WAS REMOVED AND THE LIGHT SWITCH WAS OFF.  REPLACED THE BATTERY PACK.  CHECK-C 12-12-99 MCI.
